# SDR DBCA2014092600004

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N110WS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258388
- Aircraft time: 6,151 hours, 3,559 cycles
- Engine: Alidsg TFE7313AR
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pt2 Probe
- Part time: 6,151 hours, 3,559 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE THE NR 1 ENG DEEC TRIPPED TO MANUAL MODE.  CREW RETURNED & LANDING WAS UNEVENTFUL.  DOWNLOADED THE NR 1 DEEC DATA & CONTACTED TECH SUPPORT.  REVIEWED DATA DOWNLOAD & RECOMMENDED COMPLYING WITH P2T2 PROBE RESISTANCE CHECK & CLEANING PROBE CONNECTOR.  COMPLIED WITH RECOMMENDATIONS, PROBE WAS WITHIN RESISTANCE LIMITS.  CONNECTOR WAS CLEANED & INSTALLED.  OPERATIONS CHECKED GOOD.
